Translator Disclaimer
2017 Discrete Conduché fibrations and $C^*$-algebras
Jonathan H. Brown, David N. Yetter
Rocky Mountain J. Math. 47(3): 711-756 (2017). DOI: 10.1216/RMJ-2017-47-3-711

Abstract

The $k$-graphs in the sense of Kumjian and Pask~\cite {KP} are discrete Conduch\'{e} fibrations over the monoid~$\mathbb {N}^k$, satisfying a finiteness condition. We examine the generalization of this construction to discrete Conduch\'{e} fibrations with the same finiteness condition and a lifting property for completions of cospans to commutative squares, over any category satisfying a strong version of the right Ore condition, including all categories with pullbacks and right Ore categories in which all morphisms are monic.

Citation

Download Citation

Jonathan H. Brown. David N. Yetter. "Discrete Conduché fibrations and $C^*$-algebras." Rocky Mountain J. Math. 47 (3) 711 - 756, 2017. https://doi.org/10.1216/RMJ-2017-47-3-711

Information

Published: 2017
First available in Project Euclid: 24 June 2017

zbMATH: 1369.18003
MathSciNet: MR3682147
Digital Object Identifier: 10.1216/RMJ-2017-47-3-711

Subjects:
Primary: 18D30, 22A22, 46L05

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 3 • 2017
Back to Top